“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2339
School of Mathematics
  Title:   Duality for weakly co-Hopfian and generalized Hopfin modules
1.  A. Ghorbani
2.  A. Haghany
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  31
  Year:  2003
  Pages:   2811-2817
  Supported by:  IPM
Duality like connections are established for generalized Hopfian modules and weakly co-Hopfian modules. A generalization of ring Hopficity is also introduced and this concept is studied for matrix rings.

Download TeX format
back to top
scroll left or right